# SDR I5PA2021080575706

- Difficulty date: July 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,544 hours, 33,269 cycles
- Engine: Pwa PW2037
- Engine time: 55,642 hours, 19,451 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 361N300118
- Part serial: D00713
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LEFT PDIU FAULT FOUND ON EPCS PAGE. PDIU WAS REPLACED.
